MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS,CMC MINI T-ROPE,1.1 MM; WASHER, BOLT, NUT

ARTHREX, INC. IMPL SYS,CMC MINI T-ROPE,1.1 MM; WASHER, BOLT, NUT
Model Number IMPL SYS,CMC MINI T-ROPE,1.1 MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Loss of Range of Motion (2032); Skin Discoloration (2074); Sleep Dysfunction (2517); Limb Pain (4836); Complex regional pain syndrome (4899)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient reported via email that they had undergone a button suture procedure on their thumb approximately three months prior.Since the procedure, the patient has been experiencing excruciating pain, with nerve-like sensations radiating through various areas of the hand and wrist.The patient cannot type or lift objects, such as a soda bottle, and has now developed muscle atrophy in the affected region.No further details were provided.Additional information was received on 07/14/2025: on (b)(6) 2025, the patient underwent a left carpometacarpal interpositional arthroplasty and left intermetacarpal ligament reconstruction using a tissue graft to address basal joint pain.Arthrex products implanted during the procedure included the ar-8990st fibertak dx suture anchor, the ar-8988-cp fiberlock suspension implant kit, and the ar-8919ds cmc mini tightrope implant system.Prior to surgery, the patient received multiple injections over a 14-month period and underwent both mri and x-ray imaging.No additional surgical interventions have been performed since the initial procedure, and it remains uncertain whether further surgery will be scheduled.Additional information was received on 07/17/2025: the patient reports persistent wrist pain approximately 14 weeks following the procedure.Symptoms include a dull, electrical sensation and episodes of intense, sharp, and prolonged pain.These symptoms interfere with sleep, even with the use of a brace.Additionally, the patient experiences grinding and clicking sounds at the thumb base joint during movement.An mri of the wrist has been scheduled for (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, d6a, g3, h3, h6.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information was received on 08/05/2025: the patient is approximately four months post-operative and continues to experience persistent pain at the base of the thumb.The thumb frequently creaks and cracks with movement, often causing nighttime pain that disrupts sleep.The patient has also noted occasional skin discoloration, appearing black and blue.Physical therapy has proven ineffective and irritates the wrist.Despite the surgeon¿s assessment that everything appears normal, the patient reports that symptoms are now worse than prior to surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex was able to determine the most likely cause.Based on the documented event information, the reported event was most likely the result of one or a combination of the following factors: a patient-specific condition and/or failure to perform an appropriate sensitivity test prior to implantation.Directions for use.Dfu-0054-eor5_fmt_en.Bio-fastak, fastak¿, suturetak® and fibertak® suture anchors.C.Contraindications.3.Foreign body sensitivity.Where material sensitivity is suspected, appropriate tests should be made, and sensitivity ruled out prior to implantation.4.Foreign body reactions.See adverse effects, allergic-type reactions.D.Adverse effects.2.Foreign body reactions.3.Allergic-type reactions to pla (poly lactic acid) materials (plla (poly-l-lactic acid), pldla (poly-l-d-lactic acid)) have been reported.These reactions have sometimes necessitated the removal of the implant.Patient sensitivity to device materials must be considered prior to implantation.Directions for use dfu-0147-eo tightrope® devices c.Contraindications.3.Foreign body sensitivity.Where material sensitivity is suspected, appropriate tests should be made, and sensitivity ruled out prior to implantation.4.Foreign body reactions.See adverse effects, allergic-type reactions.D.Adverse effects.5.Foreign body reactions.6.Allergic-type reactions to pla (poly lactic acid) materials (plla (poly-l-lactic acid), pldla (poly-l-d-lactic acid)) have been reported.These reactions have sometimes necessitated the removal of the implant.Patient sensitivity to device materials must be considered prior to implantation.7.Silicone sensitivity, though very rare, has been reported.Directions for use dfu-0350 fiberlock¿ suspension system.C.Contraindications.3.Foreign body sensitivity.Where material sensitivity is suspected, appropriate tests should be made and sensitivity ruled out prior to implantation.D.Adverse effects 1.Infections, both deep and superficial.2.Foreign body reactions.The complaint was not confirmed, as no evidence of the reported failure was received.

Brand Name
IMPL SYS,CMC MINI T-ROPE,1.1 MM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22665985
Report Number1220246-2025-03152
Device Sequence Number7533562
Product Code HTN
UDI-Device Identifier00888867048966
UDI-Public00888867048966
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMPL SYS,CMC MINI T-ROPE,1.1 MM
Device Catalogue NumberAR-8919DS
Device Lot Number15320709
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer08/05/2025
11/04/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/26/2025
11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown